# SDR ASAA2016123019212

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,160 hours, 10,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Placard
- Part number: 2073771007
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16A LOWER SIDEWALL EXIT PLACARD MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN PLACARD AT ROW 16ABC LOWER SIDEWALL. OPS NORMAL.
